MAUDE Adverse Event Report: TELEFLEX MEDICAL DEK BL MF 0 TC-43 2N 48" BSC; DEKLENE MAXX POLYPROPELENE NON

TELEFLEX MEDICAL DEK BL MF 0 TC-43 2N 48" BSC; DEKLENE MAXX POLYPROPELENE NON
Catalog Number 833-234
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/28/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.If the alleged defect samples become available at a later date, this complaint will be updated accordingly.Teleflex will continue to monitor and trend for reports of this nature.Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description
It was reported that "the thread breaks during fixation.The thread was replaced with a new one, but the same reproducibility occurs.The procedure was completed without any problems using another lot".No patient harm or injury.See associated mdr #3004365956-2024-00032.
 
Additional Manufacturer Narrative
(b)(4), one sample of catalog was received for evaluation.Sample wasn't received in its original packaging.Sample was visually inspected and it was noticed that the suture showed signs of manipulation (bent suture) additionally it did not have the second needle corresponding to the product, the suture was shorter in length.This product code uses a deklene suture that is provided by coventry facility.With the information available at this time this customer complaint cannot be confirmed as a nuevo laredo manufacturing related as there is not enough evidence that shows that the damage observed on sample was directly related to the manufacturing process since damage could have occurred during procedure of loading and usage process of the device.A device history record review was performed on the device with no evidence to suggest a manufacturing related root cause.The suture used on this product is manufactured at sister facility teleflex coventry, therefore notification will be sent to the site for further evaluation.Teleflex will continue to monitor and trend on complaints of this nature.
 
Event or Problem Description

Brand Name
DEK BL MF 0 TC-43 2N 48" BSC
Common Device Name
DEKLENE MAXX POLYPROPELENE NON
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
parque industrial finsa
nuevo laredo 88275
MX   88275
Manufacturer Contact
mariah mackinnon
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key19012030
Report Number3004365956-2024-00031
Device Sequence Number11732516
Product Code GAW
UDI-Device Identifier14026704735317
UDI-Public14026704735317
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K193530
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number833-234
Device Lot Number74F2200931
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2024
Supplement Date Received by Manufacturer05/01/2024
Initial Report FDA Received Date04/01/2024
Supplement Report FDA Received Date05/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown